# SDR AALA202302238285

- Difficulty date: February 9, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A320*
- Aircraft serial: 7541
- Aircraft time: 17,488 hours, 6,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757303900100
- Condition: Excess Play
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE INBOARD FLAP INTERCONNECTING STRUT AFT FITTING / BRACKET BEARING HAS EXCESSIVE PLAY AT  RIB 13 OF THE INBOARD FLAP. MAINTENANCE REPLACED FITTING / BRACKET PER SRM 51-72-11.
